RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2012, Volume 96, Issue 7, Pages 504–508 (Mi jetpl3247)  

CONDENSED MATTER

On the signs of quantum chaos in a scattering billiard K system with kinks of the lateral boundary

E. M. Ganapol'skii

Usikov Institute of Radiophysics and Electronics of the National Academy of Sciences of Ukraine

Abstract: Signs of quantum chaos in the spectra of linear Hamiltonian systems including scattering billiards of various configurations with kinks of the lateral surface have been experimentally studied. A billiard with kinks of the lateral surface at which the second derivative is indefinite constitutes a scattering K system. As a result, the spectrum of such a billiard and the corresponding model resonator becomes chaotic and the distribution of spectral intervals is close to a Wigner distribution. The spectral rigidity curves have been measured for a model microwave cavity whose shape is similar to the scattering billiard with kinks of the lateral surface. It has been found that the characteristics of the chaotic spectrum, the distribution of the spectral intervals, and the spectral rigidity curves for billiards with kinks of the lateral boundary exhibit signs of quantum chaos.

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2012, 96:7, 456–460

Bibliographic databases:

Document Type: Article
Received: 23.08.2012

Citation: E. M. Ganapol'skii, “On the signs of quantum chaos in a scattering billiard K system with kinks of the lateral boundary”, Pis'ma v Zh. Èksper. Teoret. Fiz., 96:7 (2012), 504–508; JETP Letters, 96:7 (2012), 456–460

Citation in format AMSBIB
\Bibitem{Gan12}
\by E.~M.~Ganapol'skii
\paper On the signs of quantum chaos in a scattering billiard K system with kinks of the lateral boundary
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2012
\vol 96
\issue 7
\pages 504--508
\mathnet{http://mi.mathnet.ru/jetpl3247}
\elib{http://elibrary.ru/item.asp?id=18087583}
\transl
\jour JETP Letters
\yr 2012
\vol 96
\issue 7
\pages 456--460
\crossref{https://doi.org/10.1134/S0021364012190083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312879100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871266674}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl3247
  • http://mi.mathnet.ru/eng/jetpl/v96/i7/p504

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:73
    Full text:13
    References:13
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019